# SDR ASAA2022120841095

- Difficulty date: December 8, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 51,913 hours, 15,251 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF HUD DISPLAYED "TAILSTRIKE" AND DISPLAYED "PWS FAIL" BOTH DISPLAYED AT THE SAME TIME AND CLEARED THEMSELVES AT THE SAME TIME DURING CLIMB. GROUNDED - YES. PERFORMED WEATHER RADAR (WXR) SYSTEM OPERATIONAL TEST IAW B737-800 AMM 34-43-00-710-002-001, NO FAULTS FOUND. ACCOMPLISHED GRD PROX WARN SYS OPS TEST, NO FAULTS REF AMM 34-36-00-710-804-002. ACCOMPLISHED HGS SYS TEST, SENSORS DATA TEST, CDS/GPWS DATA, NO INACTIVE FAULTS AND ALL OTHER WARN WAS NORMAL. HGS SYS TEST, OPS NML REF AMM 34-36-00/500.
